[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Re: infusion site is a tiny bit red



Hi Tom,
 
 The redness is normal but could also signal the beginning of infection. When I
first started pumping five years ago, my Disetronic H-Tron cartridge held over
300 units of insulin; I was told to chane the infusion set when the cartridge
was about half way empty (about every 3 days or so) but I often left it in until
I had to change the cartridge.
 
 However I found that the longer I left the infusion set in, the more redness I
would see and the more irritation I would feel. Also began to see higher BG's
near the end of the cartridge.
 
 Now my endo says I should change every two days to prevent infection and to
promote consistent BG's.
 
Sybil and Suelyn (Animas IR1200 pump)
http://www.sbvdrsilkycrsilky.com
 
--------------------------------------------------------------
 
Date: Sat, 1 Jan 2005 19:35:30 -0800 (PST)
From: Tom Ford <email @ redacted>
Subject: [IP] infusion site is a tiny bit red

 It's been 2 days & 6 hours since we put our daughter's first infusion 
 set in. I just noticed a very small amount of redness through the little window
in the center of the infusion set. We were planning to change the set tomorrow 
anyway.  Her #'s seem in the normal range & we're thinking of leaving the site 
in until tomorrow as planned.
 
Any thoughts based on your personal experiences?
 
Thanks!
Tom
-----------------------------------------------
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org